Translator Disclaimer
2009 On Interpretability in the Theory of Concatenation
Vítězslav Švejdar
Notre Dame J. Formal Logic 50(1): 87-95 (2009). DOI: 10.1215/00294527-2008-029

Abstract

We prove that a variant of Robinson arithmetic Q with nontotal operations is interpretable in the theory of concatenation TC introduced by A. Grzegorczyk. Since Q is known to be interpretable in that nontotal variant, our result gives a positive answer to the problem whether Q is interpretable in TC . An immediate consequence is essential undecidability of TC .

Citation

Download Citation

Vítězslav Švejdar. "On Interpretability in the Theory of Concatenation." Notre Dame J. Formal Logic 50 (1) 87 - 95, 2009. https://doi.org/10.1215/00294527-2008-029

Information

Published: 2009
First available in Project Euclid: 19 January 2009

zbMATH: 1190.03051
MathSciNet: MR2536702
Digital Object Identifier: 10.1215/00294527-2008-029

Subjects:
Primary: 03B25, 03F25

Rights: Copyright © 2009 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.50 • No. 1 • 2009
Back to Top